# SDR AALA201810029012

- Difficulty date: September 27, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 78,505 hours, 12,443 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - THE AIRCRAFT WAS NOT GROUNDED.  FLT ATTENDANT FLASHLIGHT INOP AT SEAT AFT BY ROW 17B.  MAINTENANCE REPLACED FLASHLIGHT BATTERY FOR FLIGHT ATTENDANT AFT SEAT BY ROW 17B IAW AMM 25-25-03 OPS CK OK.
